# SDR 2000ZZZX415

- Difficulty date: December 1, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N63791
- Make and model: Beech B200
- Aircraft serial: BB1100
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tie Strap
- Part number: 50420013950
- Condition: Broken
- Location: Bs 227.125
- Part time: 7,240 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSPECTION, THIS TIE STRAP WAS FOUND BROKEN.  THE AIRPLANE AT ALL OTHER LIKE LOCATIONS WAS INSPECTED FOR MORE CRACKS OR BREAKS.  NONE WERE FOUND OTHER THAN THE ONE AT STA 227.125, RIGHT SIDE.  THE POSSIBLE CAUSE WAS THAT THE PARTS WERE NOT PROPERLY DRILLED AND FITTED BEFORE RIVETS WERE INSTALLED WHICH CAUSED GAPS BETWEEN THE INDIVIDUAL PARTS.  THIS CAUSED ALSO THE HEADS OF SOME RIVETS TO BREAK OFF ALONG WITH THE BREAK IN THE TIE STRAP.
